RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2006, Volume 2, 053, 8 pages (Mi sigma81)  

This article is cited in 2 scientific papers (total in 2 papers)

On Regularized Solution for BBGKY Hierarchy of One-Dimensional Infinite System

Tatiana V. Ryabukha

Institute of Mathematics of NAS of Ukraine, 3 Tereshchenkivs’ka Str., Kyiv-4, 01601 Ukraine

Abstract: We construct a regularized cumulant (semi-invariant) representation of a solution of the initial value problem for the BBGKY hierarchy for a one-dimensional infinite system of hard spheres interacting via a short-range potential. An existence theorem is proved for the initial data from the space of sequences of bounded functions.

Keywords: BBGKY hierarchy; cumulant; regularized solution

DOI: https://doi.org/10.3842/SIGMA.2006.053

Full text: PDF file (219 kB)
Full text: http://emis.mi.ras.ru/.../Paper053
References: PDF file   HTML file

Bibliographic databases:

ArXiv: cond-mat/0605364
MSC: 82C05; 82C40
Received: October 31, 2005; in final form April 26, 2006; Published online May 14, 2006
Language:

Citation: Tatiana V. Ryabukha, “On Regularized Solution for BBGKY Hierarchy of One-Dimensional Infinite System”, SIGMA, 2 (2006), 053, 8 pp.

Citation in format AMSBIB
\Bibitem{Rya06}
\by Tatiana V.~Ryabukha
\paper On Regularized Solution for BBGKY Hierarchy of One-Dimensional Infinite System
\jour SIGMA
\yr 2006
\vol 2
\papernumber 053
\totalpages 8
\mathnet{http://mi.mathnet.ru/sigma81}
\crossref{https://doi.org/10.3842/SIGMA.2006.053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2240726}
\zmath{https://zbmath.org/?q=an:1136.82337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065100052}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889235698}


Linking options:
  • http://mi.mathnet.ru/eng/sigma81
  • http://mi.mathnet.ru/eng/sigma/v2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Ryabukha, “Functionals for the means of observables for one-dimensional infinite-particle systems”, Theoret. and Math. Phys., 162:3 (2010), 352–365  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. G. N. Gubal', “On the existence of weak local in time solutions in the form of a cumulant expansion for a chain of Bogolyubov's equations of a one-dimensional symmetric particle system”, Journal of Mathematical Sciences, 199:6 (2014), 654–666  mathnet  crossref  mathscinet
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:174
    Full text:33
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019